Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 178, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 6, 2025, 5:40 PM MDT for El Paso County, Colorado. It was in force for 50 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2025, 5:40 PM MDT (23:40 UTC)
- Expired
- Jul 6, 2025, 6:30 PM MDT
- In force
- 50 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 72 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 5:40 PM MDT | HAIL 1 | 1 Se Black Forest, CO | Report from mPING: Quarter (1.00 in.). |
| Jul 6, 5:50 PM MDT | HAIL 1.4 | Black Forest, CO | |
| Jul 6, 5:51 PM MDT | HAIL 1.25 | 3 Se Black Forest, CO | Report from mPING: Half Dollar (1.25 in.). |
| Jul 6, 5:56 PM MDT | HAIL 1 | 4 N Falcon, CO | Report from mPING: Quarter (1.00 in.). |
| Jul 6, 6:07 PM MDT | HAIL 1 | 3 Ne Falcon, CO | Report from mPING: Quarter (1.00 in.). |
| Jul 6, 6:10 PM MDT | HAIL 1 | 3 N Falcon, CO | |
| Jul 6, 6:11 PM MDT | HAIL 1.5 | Falcon, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:17 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 437 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -426 J/kg
- Mixed-layer LCL
- 1870 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
146
WUUS55 KPUB 062340
SVRPUB
COC041-070030-
/O.NEW.KPUB.SV.W.0178.250706T2340Z-250707T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
540 PM MDT Sun Jul 6 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central El Paso County in east central Colorado...
* Until 630 PM MDT.
* At 540 PM MDT, a severe thunderstorm was located over Black Forest,
or 14 miles northeast of Colorado Springs, moving southeast at 10
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Northeastern Colorado Springs, Monument, Black Forest, Gleneagle,
Falcon, Schriever Space Force Base, and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3907 10487 3910 10464 3891 10438 3877 10457
TIME...MOT...LOC 2340Z 321DEG 9KT 3901 10467
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish2 follow-up statements
665
WWUS55 KPUB 062350
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
550 PM MDT Sun Jul 6 2025
COC041-070030-
/O.CON.KPUB.SV.W.0178.000000T0000Z-250707T0030Z/
El Paso CO-
550 PM MDT Sun Jul 6 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...
At 550 PM MDT, a severe thunderstorm was located near Falcon, or 14
miles northeast of Colorado Springs, moving southeast at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Rotation was starting to develop with this storm.
Locations impacted include...
Black Forest, Falcon, and Schriever Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3903 10474 3904 10459 3891 10438 3877 10457
TIME...MOT...LOC 2350Z 320DEG 12KT 3898 10464
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish888
WWUS55 KPUB 070013
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
613 PM MDT Sun Jul 6 2025
COC041-070030-
/O.CON.KPUB.SV.W.0178.000000T0000Z-250707T0030Z/
El Paso CO-
613 PM MDT Sun Jul 6 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR CENTRAL EL PASO COUNTY...
At 612 PM MDT, a severe thunderstorm was located over Falcon, or 14
miles northeast of Colorado Springs, moving southeast at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Numerous reports of 1 to 2 inch hail have been reported with severe
severe storms in the Colorado Springs Region.
Locations impacted include...
Falcon and Schriever Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3891 10464 3901 10454 3891 10438 3877 10457
TIME...MOT...LOC 0012Z 321DEG 9KT 3894 10459
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 5:28 PM MDT, 12 minutes earlier. Its key messages:
- Strong to severe storms possible across the southeast plains this afternoon and evening, and again on Monday.
- Warmer and drier weather expected Tuesday and Wednesday.
- Hot and breezy Thursday with cooler and and more unsettled weather for Friday into the early weekend.
Area forecast discussion, Jul 6, 5:28 PM MDT, 12 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 528 PM MDT Sun Jul 6 2025 .KEY MESSAGES... - Strong to severe storms possible across the southeast plains this afternoon and evening, and again on Monday. - Warmer and drier weather expected Tuesday and Wednesday. - Hot and breezy Thursday with cooler and and more unsettled weather for Friday into the early weekend. && .SHORT TERM /THROUGH MONDAY/... Issued at 209 PM MDT Sun Jul 6 2025 Currently...High pressure aloft remains across the Desert SW and the southern US, while an upper disturbance crosses the northern Rockies. LLVL moisture that was in place across the eastern plains this morning has persisted, providing the fuel for convection firing over the higher terrain and Palmer Divide this afternoon. Temps have warmed into the upper 70s to mid 80s for the high valleys, and 80s to around 90F for the plains as of 1 PM. Tonight...Just like yesterday, an upper disturbance crossing the northern Rockies is providing the trigger to tap into available moisture and instability for stronger to severe storms to develop across the plains this afternoon and evening, and a Severe Thunderstorm Watch has been issued for portions of CO and WY until 8 PM. The southern edge of this watch box dips down across El Paso and Kiowa counties, and though much of the severe activity is expected to remain north of the Palmer Divide, a few severe storms will be possible, with the main threats expected to be strong outflow gusts of 60 to possibly 70 mph, and hail up to around an inch in diameter. Hi-res models are indicating 1600-2000j/kg of CAPE across much of the SE plains, and 30-40 kts of bulk shear with an additional spin boost off of the Palmer. Though there are only the two counties included within the watch, the potential exists for an active night with strong storms likely across much of the plains. Convection is expected to linger late and perhaps into the overnight hours, just like last night. Further west, much drier air is in place (30s vs 50s) so while isolated convection has developed, nothing too strong is anticipated and activity should die down soon after sunset when heating ends. Plan on overnight low temps in the 40s to around 50F for the high valleys, and 50s to around 60F for the plains. Monday...Tomorrow looks like it could be another busy day, and will heavily depend on how much llvl moisture gets pushed back towards the mountains due to outflow tonight, and how much cloud cover there is that could inhibit heating. Indications on how busy it could be will likely be known by 11 AM. SPC has dropped the Slight area for severe weather down across eastern CO once again, and WPC has covered pretty much all of eastern CO with a Marginal for excessive rainfall. Look for high temps tomorrow in the 80s for the high valleys, and mid 80s to around 90F for the plains. Moore && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Issued at 339 AM MDT Sun Jul 6 2025 The upper high across the Four Corners region remains progged to build into south central Colorado Tuesday and Wednesday, bringing a warming and drying trend to all of south central and southeast Colorado. While there looks to be enough residual moisture for isolated to scattered higher based showers and storms over and near the higher terrain on Tuesday, Wednesday looks to be mainly dry across the area with the upper high overhead. At to slightly above seasonal temperatures areawide on Tuesday warm into the mid 90s to lower 100s across the plains on Wednesday, with 70s and 80s expected across the higher terrain and upper 80s to lower 90s across the high mountain valleys. For Thursday and beyond, latest models are in general agreement of the upper high being shunted south and east by several embedded waves translating through the faster zonal flow across the Northern Tier. Ahead of the first passing wave on Thursday, will bring breezy westerly winds and very warm temperatures leading to the potential for critical fire weather conditions across portions of the area. This passing system sends a cold front across the area leading to cooler, closer to seasonal temperatures, and more unsettled weather once again for Friday and into the early weekend, as available moisture increases across the region once again. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 527 PM MDT Sun Jul 6 2025 KALS: VFR through 24 hours with diurnally-driven winds. Winds will gusts to around 20 knots for a few more hours this evening before weakening overnight. Mid-level clouds will linger through Sunday. KCOS: Strong to severe thunderstorms are rolling across the area as of 23Z, and should continue off and on in the area through about 02Z. After a brief lull in activity, more showers and storms are expected to move in and out of the area near the terminal between 03- 06Z. Coverage will be spotty, by confidence for activity over the terminal has increased. Storms will produce strong outflow winds, MVFR cigs, and possibly brief periods of heavy rain and lowered vis. The area should dry out after 06Z, but some low clouds in the MVFR range should linger in the early morning hours for Sunday. More showers and storms will be possible in the area Sunday afternoon. KPUB: Gusty southeast winds will linger at the terminal into this evening, along with a low but non-zero chance for showers and thunderstorms overhead. Coverage will be scattered enough to leave as PROB30 for now, but any storms near the area will produce gusty outflow winds 20-30 knots, or possible stronger with any severe storms. If a storm does move over the terminal, MVFR cigs, briefly lowered vis, and brief periods of heavy rain will be possible. Showers will leave the area after 06Z. Some low clouds may set in early Sunday morning, leaving conditions at MVFR for a few hours before the clouds mix out. Gusty southeast winds resume Sunday afternoon, and though some showers may be expected in the area, confidence in coverage is too low to include in this round of TAFs. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MOORE LONG TERM...MW AVIATION...GARBEROGLIO
Hazardous weather outlook, Jul 6, 11:31 AM MDT, 6 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1131 AM MDT Sun Jul 6 2025 COZ058>089-093>099-071300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1131 AM MDT Sun Jul 6 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms are expected today, with storms developing along the Palmer Divide and southeast mountains during the early afternoon, before pushing into a more unstable atmosphere across the southeast plains through the late afternoon and evening. One or two severe storms, capable of producing strong and damaging winds of 60 to 70 mph and hail up to the size of quarters will be possible. The best chances of severe storms will be generally east of a line from El Paso County to Pueblo to Springfield. Heavy rainfall will also be possible with the stronger storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered afternoon and evening thunderstorms are expected once again on Monday, with storms starting over and near the higher terrain, before moving into a more unstable atmosphere across the southeast plains through the late afternoon and evening, where a few strong to severe storms capable of producing strong winds up to 60 and hail up to the size of quarters, will again be possible. All thunderstorms will be capable of producing small hail, frequent cloud to ground lightning and periods of moderate to heavy rainfall. Storms will become weaker and more isolated Tuesday through Thursday, with temperatures warming back to above seasonal norms, ahead of a passing cold which will bring cooler temperatures and increased chances for daily thunderstorms for Friday into next weekend. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 23/23
In the hours before
Special weather statement, Jul 6, 3:51 PM MDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
351 PM MDT Sun Jul 6 2025
COZ084-062215-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
351 PM MDT Sun Jul 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 415 PM MDT...
At 350 PM MDT, Doppler radar was tracking a strong thunderstorm near
Monument, or 19 miles north of Colorado Springs, moving east at 25
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Monument.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3913 10451 3905 10461 3911 10489 3913 10489
TIME...MOT...LOC 2150Z 280DEG 24KT 3912 10481
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jul 6, 4:18 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
418 PM MDT Sun Jul 6 2025
COZ084-062245-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
418 PM MDT Sun Jul 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 445 PM MDT...
At 417 PM MDT, Doppler radar was tracking a strong thunderstorm near
Greenland, or 22 miles north of Colorado Springs, moving east at 15
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
If this storm turns more southeast, then a severe thunderstorm
warning will likely be issued for this storm.
This storm will remain over mainly rural areas of north central El
Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3905 10451 3912 10482 3913 10479 3913 10445
TIME...MOT...LOC 2217Z 281DEG 11KT 3915 10473
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
HodanishSpecial weather statement, Jul 6, 4:45 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT Sun Jul 6 2025
COZ084-062315-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
445 PM MDT Sun Jul 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 515 PM MDT...
At 445 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Gleneagle, or 20 miles north of Colorado Springs,
moving southeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3907 10448 3899 10478 3913 10483 3913 10462
TIME...MOT...LOC 2245Z 322DEG 8KT 3912 10474
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
HodanishSpecial weather statement, Jul 6, 4:58 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
458 PM MDT Sun Jul 6 2025
COZ081-085-062330-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
458 PM MDT Sun Jul 6 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL EL PASO COUNTY
THROUGH 530 PM MDT...
At 458 PM MDT, Doppler radar was tracking a strong thunderstorm over
western Colorado Springs, moving southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Manitou Springs, Cimarron Hills, Peterson Space
Force Base, and Stratmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3885 10497 3892 10481 3883 10462 3874 10489
TIME...MOT...LOC 2258Z 298DEG 9KT 3887 10487
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishLocal storm report, Jul 6, 5:06 PM MDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
506 PM MDT Sun Jul 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Hail 6 E Monument 39.09N 104.76W
07/06/2025 M1.00 Inch El Paso CO Trained Spotter
&&
MGLocal storm report, Jul 6, 5:07 PM MDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
507 PM MDT Sun Jul 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM Hail 1 SE Manitou Springs 38.85N 104.90W
07/06/2025 M1.00 Inch El Paso CO Trained Spotter
&&
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| Jul 5, 7:35 PM MDT | Special Weather Statement | PUB | Kiowa | 55 min |
| Jul 5, 8:06 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 5, 8:33 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Jul 5, 8:34 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 26 min |
| Jul 5, 8:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 34 min |
| Jul 5, 9:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jul 5, 9:16 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 44 min |
| Jul 5, 9:56 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Jul 5, 10:11 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Jul 5, 11:27 PM MDT | Special Weather Statement | PUB | Bent | 33 min |
| Jul 6, 3:51 PM MDT | Special Weather Statement | PUB | Douglas | 24 min |
| Jul 6, 4:18 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 6, 4:45 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 6, 4:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 6, 5:04 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 26 min |
| Jul 6, 5:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| Jul 6, 5:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 50 min |
| Jul 6, 5:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Jul 6, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 38 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.